Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 7, 2015, 10:03 AM CDT for Monroe County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 10:03 AM CDT (15:03 UTC)
- Expired
- Apr 7, 2015, 10:45 AM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:35 AM CDT | TSTM WND DMG | Caseyville, IL | POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 8:34 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
215
WUUS53 KLSX 071503
SVRLSX
ILC133-163-MOC189-510-071545-
/O.NEW.KLSX.SV.W.0023.150407T1503Z-150407T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MONROE COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
SOUTH CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 1045 AM CDT
* AT 1001 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SHREWSBURY...AND MOVING EAST AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
COLUMBIA...DUPO...CAHOKIA...EAST ST. LOUIS...CENTREVILLE...
WASHINGTON PARK...MILLSTADT...CASEYVILLE...FAIRVIEW HEIGHTS...
BELLEVILLE...SWANSEA...O'FALLON...SHILOH...FREEBURG...SCOTT AFB...
EAST CARONDELET...BROOKLYN...FAIRMONT CITY AND SAUGET.
THIS WARNING INCLUDES SCOTT JOPLIN HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3840 8989 3844 9034 3846 9034 3846 9042
3867 9030 3867 9018 3866 9018 3865 8981
TIME...MOT...LOC 1503Z 276DEG 34KT 3857 9026
HAIL...1.25IN
WIND...<50MPH
$$
GLASS3 follow-up statements
721
WWUS53 KLSX 071517
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT TUE APR 7 2015
ILC133-163-MOC189-510-071545-
/O.CON.KLSX.SV.W.0023.000000T0000Z-150407T1545Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
1017 AM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...SOUTH CENTRAL ST. LOUIS...NORTHWESTERN ST. CLAIR AND NORTH
CENTRAL MONROE COUNTIES UNTIL 1045 AM CDT...
AT 1015 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST
CARONDELET...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...DUPO...CAHOKIA...EAST ST. LOUIS...WASHINGTON PARK...
CENTREVILLE...MILLSTADT...CASEYVILLE...FAIRVIEW HEIGHTS...
BELLEVILLE...SWANSEA...SHILOH...O'FALLON...SCOTT AFB...FREEBURG...
BROOKLYN...FAIRMONT CITY...SMITHTON AND SAUGET.
THIS WARNING INCLUDES SCOTT JOPLIN HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3840 8989 3844 9034 3846 9034 3846 9042
3867 9030 3867 9018 3866 9018 3865 8981
TIME...MOT...LOC 1517Z 278DEG 23KT 3857 9024
HAIL...1.00IN
WIND...<50MPH
$$
GLASS855
WWUS53 KLSX 071534
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 AM CDT TUE APR 7 2015
MOC510-071544-
/O.CAN.KLSX.SV.W.0023.000000T0000Z-150407T1545Z/
ST. LOUIS CITY MO-
1034 AM CDT TUE APR 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3840 8989 3844 9034 3846 9034 3853 9031
3852 9026 3857 9023 3860 9019 3863 9018
3866 9018 3865 8981
TIME...MOT...LOC 1534Z 278DEG 23KT 3856 9015
$$
ILC133-163-MOC189-071545-
/O.CON.KLSX.SV.W.0023.000000T0000Z-150407T1545Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-
1034 AM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ST. LOUIS...NORTHWESTERN ST. CLAIR AND NORTH CENTRAL MONROE COUNTIES
UNTIL 1045 AM CDT...
AT 1032 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAHOKIA...AND
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CENTREVILLE...WASHINGTON PARK...MILLSTADT...BELLEVILLE...SWANSEA...
FAIRVIEW HEIGHTS...CASEYVILLE...SHILOH...O'FALLON...SCOTT AFB...
FREEBURG...FAIRMONT CITY AND SMITHTON.
THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3840 8989 3844 9034 3846 9034 3853 9031
3852 9026 3857 9023 3860 9019 3863 9018
3866 9018 3865 8981
TIME...MOT...LOC 1534Z 278DEG 23KT 3856 9015
HAIL...1.00IN
WIND...<50MPH
$$
GLASS344
WWUS53 KLSX 071546
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CDT TUE APR 7 2015
ILC133-163-MOC189-071556-
/O.EXP.KLSX.SV.W.0023.000000T0000Z-150407T1545Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-
1046 AM CDT TUE APR 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LOUIS...
NORTHWESTERN ST. CLAIR AND NORTH CENTRAL MONROE COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3840 8989 3844 9034 3846 9034 3853 9031
3852 9026 3857 9023 3860 9019 3863 9018
3866 9018 3865 8981
TIME...MOT...LOC 1534Z 278DEG 23KT 3856 9015
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:49 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 7, 6:49 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 649 AM CDT Tue Apr 7 2015 .SHORT TERM: (Through Tonight) Issued at 343 AM CDT Tue Apr 7 2015 Starting to sound like a broken record, but once again, focus will be precip chances thru the period. Expect precip over the ern portions of the CWA to continue moving out of the area early this morning. Some isod SHRA, and perhaps TS, will be possible. However, main focus is expected to be the ongoing TSRA over wrn MO. Numerous mdl solns suggest this cluster of TSRA will lift enewd into the area this morning and build sewd late this morning, perhaps into the afternoon, as the LLJ veers. However, some question remains how far E and S these storms will propagate before dissipating as the LLJ weakens. As these storms dissipate, expect a lull this afternoon into the evening before the next round arrives. Some question remains as to where/when TSRA will initiate, but best chances shud be along the sfc boundary across the nrn portions of the CWA, tho any outflow boundaries may also help initiate storms. Have kept PoPs for tonight in the change range due to questions in boundary locations. Given the amount of elevated CAPE and deep shear available, a severe threat will exist with hail and winds as a primary threat. Little change in temps for today and tonight with continued trends twd warm guidance. Tilly .LONG TERM: (Wednesday through Monday) Issued at 414 AM CDT Tue Apr 7 2015 Not many changes from the prev forecast. Still a number of questions exist with upcoming system. A severe threat still exists on Wed during the late afternoon and overnight period. The greater threat still exists on Thurs as the cdfnt pushes thru the region. Mdl solns have changed slightly from yesterday. Mdls have sped up timing of fropa slightly, with bulk of precip expected to be E of the CWA by 06z Fri. Mdls now have upper trof remaining neutral as it approaches the region. Still, enuf CAPE and deep shear will exist to pose a severe threat. Please see the latest SPC day 2 and day 3 outlooks for the latest info as local thinking agrees with SPC. Mdl solns differ regarding timing of the next system Sat into Sun. Have low PoPs early to account for the GFS soln and trended twd higher PoPs where/when mdls are in better agreement. Otherwise, have continued warm trend thru Thurs despite the ample cloud cover expected. Cooler, but seasonal avg, temps are expected this weekend as a large sfc ridge settles into the area. Tilly && .AVIATION: (For the 12z TAFs through 12z Wednesday Morning) Issued at 632 AM CDT Tue Apr 7 2015 Busy fcst prd over the next 24 hrs. Warm front currently lifting north thru cntrl MO and sthrn IL with a significant TSTM rolling east along the bndry. This storm has a history of producing 1-2 inch hail and should arrive in the wrn STL metro area around 13Z. CIGs have been sporadic with VFR and LIFR conditions from west to east across the STL metro area. Model guidance indicates plenty of IFR/MVFR conditions thru the fcst prd but lack of verification compared to current obs makes the CIG fcst low confidence. Think the general trend will be for CIGs to slowly rise today as the warm front lifts north only to build back down tonight. Pattern is conducive for scttrd convection just about anytime...but think the best chances will be tied to the warm front and should be confined to area along and north of I70. Specifics for KSTL: Sporadic CIGs this mrng are expected to rise as a warm front lifts north...though the CIG fcst is low confidence due to poor model performance compared to currently obs. A significant TSTM is riding east along the bndry and should be near the terminal around 14Z. This storm has a history of producing 1-2 inch hail. The overall pattern is such that SHRA/TSTMs are possible just about anywhere at anytime but think the best chances this prd should be tied to the warm front. With that bndry lifting north this mrng...chances should decrease after this mrngs activity. 2% && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 80 64 81 68 / 60 40 50 70 Quincy 74 60 77 62 / 60 40 60 80 Columbia 79 62 80 64 / 60 40 60 70 Jefferson City 80 63 81 65 / 50 40 60 70 Salem 77 62 79 66 / 50 40 30 70 Farmington 78 62 81 65 / 40 30 30 60 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 7, 4:13 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 413 AM CDT TUE APR 7 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 413 AM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS PORTIONS OF CENTRAL AND EASTERN MISSOURI AS WELL AS NORTH CENTRAL AND SOUTHWEST ILLINOIS. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE..WITH LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA FROM WEDNESDAY AFTERNOON...THURSDAY...AND INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE WEDNESDAY NIGHT...AND AGAIN ON THURSDAY AND INTO THURSDAY NIGHT. THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY HAIL THAT THEY OBSERVE THROUGH TONIGHT. TILLY
In the hours before
Local storm report, Apr 7, 9:46 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM HAIL DES PERES 38.60N 90.45W
04/07/2015 M0.50 INCH ST. LOUIS MO TRAINED SPOTTER
&&
DYELocal storm report, Apr 7, 9:47 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM HAIL CHESTERFIELD 38.65N 90.58W
04/07/2015 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
HAIL SIZE RANGED FROM DIME-SIZE TO QUARTER-SIZE IN
CHESTERFIELD.
&&
FUCHSLocal storm report, Apr 7, 9:48 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM HAIL DES PERES 38.60N 90.45W
04/07/2015 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 7, 9:59 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL FRONTENAC 38.63N 90.42W
04/07/2015 E0.75 INCH ST. LOUIS MO TRAINED SPOTTER
HAIL INCREASING IN SIZE AT LINDBERGH BLVD AND I-64...
VIA AMATEUR RADIO.
&&
FUCHSLocal storm report, Apr 7, 10:01 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM HAIL ST. LOUIS 38.64N 90.24W
04/07/2015 E0.25 INCH ST. LOUIS CITY MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 7, 10:02 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL 4 E ST. CLAIR 38.35N 90.91W
04/07/2015 E2.00 INCH FRANKLIN MO TRAINED SPOTTER
DAMAGE TO CAR HOOD.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:43 AM CDT | Areal Flood Advisory | LSX | Madison, Monroe, Saint Clair | 4 hr |
| Apr 7, 10:53 AM CDT | Flash Flood Warning | LSX | Monroe | 4 hr |
| Apr 7, 12:47 PM CDT | Flash Flood Warning | LSX | Randolph | 6 hr |
| Apr 7, 4:59 AM CDT | Severe Thunderstorm Warning | LSX | Boone | 46 min |
| Apr 7, 5:34 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 56 min |
| Apr 7, 6:23 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 67 min |
| Apr 7, 7:06 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 54 min |
| Apr 7, 7:56 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 49 min |
| Apr 7, 8:42 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 48 min |
| Apr 7, 9:18 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 42 min |
| Apr 7, 9:26 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 49 min |
| Apr 7, 9:42 AM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 8 hr |
| Apr 7, 9:58 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 47 min |
| Apr 7, 12:42 PM CDT | River Flood Warning | LSX | Saint Charles | 35 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.